# SDR ASAA1159166

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 11,636 hours, 3,813 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207376
- Part serial: 2007121565
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 11,640 hours, 3,814 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD (RT) POSITIVE PRESS  RELIEF VALVE FAILED TEST LOOSE SEAL INSIDE VALVE.  REMOVED AND REPLACED POSITIVE PRESSURE RELIEF VALVE REF B737NG AMM 21 32 01.  POSITIVE PRESSURE RELIEF VALVE SYSTEM TEST GOOD REF B737NG AMM 21 32 01 700 801.
